| Model Number |
AR40E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intraocular lens (iol) haptic bent while inserting into the patient's operative eye.The lens was fully inserted and removed during the same procedure.A replacement iol was used.There was no damage to the patients eye and no patient injury.There was no delay in treatment or no medical or surgical interventions required.The patient is doing good post-operatively.No further information was available.
Additional Manufacturer Narrative
Patient information: unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Lens was removed/replaced during the same procedure.Telephone number: (b)(6).Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.